# SDR AALA2009041100754

- Difficulty date: April 11, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  RIGHT NUMBER 1 DOOR EMERGENCY EXIT LIGHT LENS IS BROKEN. REPLACED EMERGENCY LIGHT ASSEMBLY AT RIGHT NUMBER 1 DOOR.
